标题:An efficient mass-conserved domain decomposition scheme for the nonlinear parabolic problem
作者:Zhao, Yuqing ;Liu, Guangmei ;Zhou, Zhongguo
作者机构:[Zhao, Yuqing ] School of Mathematics, Shandong University, Jinan; Shandong; 250100, China;[Zhao, Yuqing ;Zhou, Zhongguo ] School of Information Scien 更多
通讯作者:Zhou, Zhongguo
来源:Journal of Computational Science
出版年:2019
卷:35
页码:66-79
DOI:10.1016/j.jocs.2019.05.008
关键词:Convergence; Domain decomposition; Existence; Mass conserved; Parabolic equations; Uniqueness
摘要:In this paper, a mass conserved domain decomposition method is developed for solving the nonlinear parabolic equations with Dirichlet conditions. The domain decomposition is divided into multiple subdomains, two steps are used to solve the numerical solutions on each sub-domain at every time interval [tn, tn+1]. In the first step, the interface fluxes are computed by local multi-points weighted average from the solutions. Secondly, the interior solutions are solved by the solution-flux coupled scheme. By some auxiliary lemmas and the Brouwer fixed point theorem, the existence, uniqueness and convergence of our scheme are analyzed in the discrete L2-norm. Numerical experiments are performed to illustrate the result. © 2019 Elsevier B.V.
收录类别:EI;SCOPUS
Scopus被引频次:1
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85068735933&doi=10.1016%2fj.jocs.2019.05.008&partnerID=40&md5=ec1c50562986a6768b281aeec348cbf8
TOP